# SDR HEEA114154

- Difficulty date: February 13, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N892PH
- Make and model: Skrsky S92A
- Aircraft serial: 920038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 709001104
- Part serial: NA
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO GC902 DURING BEFORE LANDING CHECK, GEAR WOULD NOT EXTEND.  RETURNED TO HUM AND USED EMERGENCY BLOW DOWN.  TROUBLESHOOTING REVEALED CONTACTS BETWEEN PINS A AND B OF LANDING GEAR CONTROL PANEL MAINTAINING CONTINUITY WHEN GEAR LEVER IS  PLACED IN THE DOWN POSITION.  THEREFORE POWER IS CONTINUALLY SUPPLIED TO THE RETRACT SIDE OF THE CONTROL VLAVE.
